# SDR CALA2017100903557

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 65,559 hours, 14,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY  LIGHT INOPERATIVE.  CLEANED THE CONNECTORS AND REPLACED THE LAMPS.  OPS CHECKED GOOD IAW WDM 33-51-21.
